# SDR PIDR07005

- Difficulty date: September 11, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: XAUGL
- Make and model: Boeing 737-300
- Aircraft serial: 22958
- Aircraft time: 59,577 hours, 43,486 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, NOTED CORROSION IN FUSELAGE SKIN AT DME ANTENNA AT BS 460.  REPAIRED IAW EA 53-257.
